# SDR CA020903010

- Difficulty date: August 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,622 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010109
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTICED HYDRAULIC FLUID LEAKING FROM LT REAR SPAR I/B OF ENGINE.  LIFT DUMP PRESSURE LINE FOUND LEAKING. LINE REPLACED.
